It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I took Lexapro for 8 weeks this summer (10 mg). I was very afraid of gaining weight and fearful of a few "other" side effects. Actually as the days went by I all of a sudden started feeling very content, able to make decisions and just less overwhelmed by everything. I started walking everyday. I always denied that I needed anything as far as medication. I have always been a worry wart and figured thats just me! When the insomnia stared the Dr. suggested that she thought it was depression which usually goes hand in hand with anxiety. I agreed to try Lexapro for 8 weeks. I really liked it except for the "lovey-dovey" dept was ZILCH! My Doc switched me to Wellbutrin XL for 2 weeks and my anxiety shot through the roof.
I am now back on Lexapro 20mg. at night. Other than not having much of an appetite, which is okay with me! I am still exercising and have lost 10 pounds.
I always had a burning sensation on my skin and that has gone. I don't need to take Ativan anymore.
There are a lot of bad comments about Lexapro, but it works for me!
MamaJulie - Thanks again for your comments. I'm now on day #7 - still not sleeping, but a little less nauseous. Not sure if 5 mgs. is too little or too much - I'll ask my doctor.

I also have the "burning skin" feeling, kind of like hot flashes but I don't actually sweat. Kind of feels like a sunburn that comes in waves. How long did this feeling take to subside for you?

I also still have no energy and feel like I'm getting depressed. Like you said, this probably goes hand-in-hand with anxiety. I'm hoping the Lex will pull me out of this funk soon!
Hi AAAsMom,

I get the skin burning feeling when I'm stressed, have bad anxiety or when my fibromyalgia acts up. I was getting it really bad for a while before the Lexapro started to really kick in for me. Are you getting it because of anxiety or from the Lexapro?

Crystal





All times are GMT -7. The time now is 10:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!